# SDR IPXA10563387

- Difficulty date: October 1, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N160523
- Condition: Damaged
- Location: Apu Access
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, APU ACCESS DOOR CUTOUT AFT EDGE, CHORD AT BS 1963 IS WORN AT  RBL 14 AND LBL 14.  REPAIRED IAW ER 10-05170 AND EO NR B757-5310-40346-A.
